MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Alaris SmartSite pump Infusion Set; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Alaris SmartSite pump Infusion Set; Intravascular administration set
Catalog Number 11532269
Medical Device Problem Codes Break (1069); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two samples were submitted for quality evaluation.Visual inspection was conducted and both samples showed signs of separation.One sample separated at the inlet port of the inline filter, and the second sample separated at the inlet port of the most distal y-site smartsite.The customer complaint of separation was confirmed.Further investigation was conducted into the separation issues and the root cause was determined to be an inadequate application of bonding solvent due a malfunction of the bonding solvent dispenser or not using the assembly fixtures correctly.A quality alert was issued to the production personnel to communicate the importance of following the standard work instruction during the assembly of the infusion sets to insure the appropriate amount of bonding solvent is applied to the components for bonding.A device history record review for model 11532269 lot number 26035068 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD Alaris SmartSite pump Infusion Set
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50462619
Report Number9616066-2026-02155
Device Sequence Number15945713
Product Code FPA
UDI-Device Identifier10885403232343
UDI-Public(01)10885403232343(10)26035068
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11532269
Device Lot Number26035068
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown